BibTeX record journals/jacm/Sagiv80

download as .bib file

@article{DBLP:journals/jacm/Sagiv80,
  author    = {Yehoshua Sagiv},
  title     = {An Algorithm for Inferring Multivalued Dependencies with an Application
               to Propositional Logic},
  journal   = {J. {ACM}},
  volume    = {27},
  number    = {2},
  pages     = {250--262},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/322186.322190},
  doi       = {10.1145/322186.322190},
  timestamp = {Thu, 26 Jan 2012 17:31:32 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Sagiv80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}